Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Cardiology Symptoms

Question: chest discomfort and headache


 blueangel79 - Mon Jan 03, 2005 3:11 pm

Hi! I am just getting over a migraine-like headache that has lasted for days. I have had headackes like that before, but this time I have been noticing some chest pain and discomfort. I have a feeling of discomfort in the middle of my chest and every once in a while I get a sharp pain near what seems to me to be my heart. It only lasts a few seconds. Anyways, I was just wondering if I should be worried about my heart or if these symptoms could be from something else. I am 25 years old, not overweight, and the only medication I take is birth control pills. Thank you for your help.
 Dr. Yasser Mokhtar - Mon Jan 03, 2005 6:29 pm

User avatar Dear Blueangel79,

Being a female of the child bearing age, virtually protects you from coronary disease.

You are healthy, don't have any risk factors for coronary disease and the chest discomfort that you have is atypical as compared to chest pain of coronary disease.

Obviously, I cannot rule out something as dangerous as a cardiac cause for your chest pain over the internet, but according to your description this chest pain is probably not secondary to coronary disease.

Chest discomfort has many other causes. If this chest discomfort continues, you will have to see your doctor to establish a diagnosis.

Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us